# SDR NWAA080353352

- Difficulty date: January 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 15,474 hours, 2,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 2006-22-14, FOUND CRACKS IN LT WING RIB 6.  REPAIRED PER EA 33-211693.
